# SDR SIMA200513607

- Difficulty date: May 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Burned
- Location: Heat Controller
- Component: Heat Controller
- Component part number: 380D2M0DA
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3121 - DURING CLIMB, THE FLIGHT ATTENDANT REPORTED A SMOKE ODOR IN THE CABIN.  NO VISIBLE SMOKE NOTED.  CREW ELECTED TO RETURN TO LAX AND DECLARED EMERGENCY.  MAINTENANCE FOUND THE CAUSE TO BE THE NR 1 WINDSHIELD HEAT CONTROLLER TERMINALS WERE BURNED.  THE CONTROLLER AND THE TERMINALS WERE REPLACED IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
